# SDR SWAA2023080977904

- Difficulty date: July 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SHIELD ATTACH ANGLE CRACKED BS 787- BS 794 RBL 21<[01] ADDED MEASUREMENTS;[02] REMOVED AFT CARGO FWD SHIELD ATTACH ANGLE. IAW SRM 51-40-02;[03] RECEIVED REPLACEMENT PART. CUSTOMER RO NO. 928460-SWA. JOB NUMBER 561649.;[04] VERIFIED CORRECTIVE ACTION #3;[05] DRILLED AND LOCATED REPLACEMENT PART. APPLIED CHEMICAL CONVERSION COATING. IAW SRM 51-40-05; SRM 51-40-06; SRM 51-20-01. OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION #5;[07] APPLIED PRIMER ON REPLACEMENT PART.IAW SRM 51-20-01. OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION #7;[09] INSTALLED ATTACHE ANGLE IAW SRM 51-40-02; DWG 146A0081 ID0046 REV-;[10] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #9
